MathSciNet Relay Station
MathSciNet bibliographic data
MR2386703 70F15 (37N05 70-08 70H05)
Xu, Ming; Xu, Shijie $J_2$ invariant relative orbits via differential correction algorithm. Acta Mech. Sin. 23 (2007), no. 5, 585–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement